MAUDE Adverse Event Report: MEDTRONIC MINIMED INFST MM T-975T MIO 2PK 9MM 32IN CLEAR; SET, ADMINISTRATION, INTRAVASCULAR

MEDTRONIC MINIMED INFST MM T-975T MIO 2PK 9MM 32IN CLEAR; SET, ADMINISTRATION, INTRAVASCULAR
Model Number MMT-975T
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 07/29/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.
 
Event or Problem Description
The customer reported via phone call that they were experiencing high blood glucose.Blood glucose level at the time of the incident was 441 mg/dl.Customer stated that insulin pump had leak at site and was not able to change the infusion set.Customer stated that they treated with insulin pump.Customer declined to troubleshoot for high blood glucose.The infusion set will be returned for analysis.

Brand Name
INFST MM T-975T MIO 2PK 9MM 32IN CLEAR
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
MEDTRONIC MINIMED
18000 devonshire st.
northridge CA 91325 1219
MDR Report Key10383884
Report Number2032227-2020-160178
Device Sequence Number19379694
Product Code FPA
UDI-Device Identifier05705244020580
UDI-Public(01)05705244020580(17)230201(10)5310503
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date02/01/2023
Device Model NumberMMT-975T
Device Catalogue NumberMMT-975T
Device Lot Number5310503
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2020
Initial Report FDA Received Date08/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age24 YR
Patient Weight190